You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1988/131/3
On functions of bounded n-th variation
Download
PDF
- On functions of bounded n-th variation
Article
Original scientific text
Title
On functions of bounded n-th variation
Authors
S. Mukhopadhyay
1
,
D. Sain
1
Affiliations
Burdwan, India
Fundamenta Mathematicae
1988/131/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
191-208
Main language of publication
English
Published
1988
Exact and natural sciences
mathematics